Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    11,855

Day 127

espoirvertrauen

232 views

After taking 60 mg/ day for the first four months of my course, my derm decided to bump me up to 80 mg/ day for my final month. However, my side effects were really starting to bother me (gushing bloody nose, super dry skin all over my body, red/ irritated eyes, joint pain), so I decided to drop down to 40 mg/ day and continue taking Accutane for two more months. Dropping my dose has really helped my side effects a lot and my skin is still perfectly clear, so I'm happy with the decision even though it means an additional month. I don't really have anything else to report, but would like to wish everyone a happy holiday season!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×